# SDR DHL2004809001

- Difficulty date: February 17, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007025381
- Part serial: AA40930
- Condition: Noisy
- Location: Cockit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AND AT CRUISE ALTITUDE, RECIRCULATION FAN IS LOUD & VIBRATION IS FELT UNDERFLOOR NEAR LAV NOISE DECREASES WITH FAN OFF.  DEFERRED RECIRCULATION FAN, PLACARD INSTALLED.  AT FL 330, 30 MINUTES INTO FLT, NOTED BURNING ODOR IN FLOOR AREA NEAR LAV MID CABIN TEMP INDICATED 95 DEG ON CABIN TEMP INDICATOR.  SMELL WENT AWAY AFTER TURNING RT PACK OFF.  CABIN STABILIZED AT 5000 FT.  INSPECTED LT & RT PACKS.  NO DEFECTS NOTED.  OPERATED PACKS IN ALL RANGES & SETTINGS.  OPS CHECKED OK.  SMELL FROM RECIRCULATION FAN AT LOG ITEM 367524 - 1P.  REMOVED AND REPLACED FAN ASSEMBLY, OPS CHECKED OK.  DMI CLEARED, STICKER REMOVED.
